Cytomegalovirus-related Cystitis in a Patient with Membranous Glomerulonephritis Receiving Cyclophosphamide: A Case Study.
Аннотация
Hemorrhagic cystitis is a familiar complication of cyclophosphamide therapy in patients receiving high doses of intravenous cyclophosphamide, which is commonly used as part of a chemotherapeutic regimen and as an immunosuppressant for various malignancies and connective tissue diseases. Acrolein, an active and urotoxic metabolite of cyclophosphamide, is the leading cause of this hazardous complication. However, there are very few case reports indicating the role of pathogens such as BK virus, adenovirus, cytomegalovirus (CMV), Escherichia coli, Proteus mirabilis, Klebsiella, and Candida as the triggers for hemorrhagic cystitis, after short courses and oral use of cyclophosphamide therapy. Here, we report a case of CMV-related cystitis in a patient with membranous glomerulonephritis, who received conventional doses of oral cyclophosphamide for a short duration and presented with hematuria. Cystoscopy, along with a microscopic examination of the bladder mucosa, revealed mononuclear viral inclusions indicating CMV were observed. The patient responded to antiviral therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.